Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irritation, partial loss of vision after applying oxy bleach, prescribed eye drops. Advice?

hi 2 months ago i was applying oxy bleach on my face after which i started feeling a knd of irritaion to light and almost lost felt i lost my vision on consulting a docyor i was told that i had developed spots on the black regio of my eye i was suggested by them to use FLOGEL EYE DROP 3 times everyday and ALLERGAN (FML) liquid flim 1 time everyday for the next 6 months pls reply with ur precious advice
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ophthalmologist 's  Response
its a chemical must have damaged ur corneal outer layer.continue using flogel but FML for 6 months is not needed.check with ur eye specialist after a week and if ur eye has quitened u can withdraw much is ur vision?is there any discharge?
Answered: Sat, 3 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor